Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2135–2140 (Mi de3253)  

Ordinary Differential Equations

The structure of the Poincaré disc of a first order homogeneous differential equation

A. N. Berlinskii

Odessa Hydrometeorological Institute

Full text: PDF file (625 kB)

Bibliographic databases:
UDC: 517.917
Received: 12.03.1976

Citation: A. N. Berlinskii, “The structure of the Poincaré disc of a first order homogeneous differential equation”, Differ. Uravn., 13:12 (1977), 2135–2140

Citation in format AMSBIB
\Bibitem{Ber77}
\by A.~N.~Berlinskii
\paper The structure of the Poincar\'e disc of a first order homogeneous differential equation
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2135--2140
\mathnet{http://mi.mathnet.ru/de3253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466780}
\zmath{https://zbmath.org/?q=an:0398.34027}


Linking options:
  • http://mi.mathnet.ru/eng/de3253
  • http://mi.mathnet.ru/eng/de/v13/i12/p2135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022